# SDR ASAA2018062125149

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 4,084 hours, 974 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ENG 1 SENSOR FAULT ECAM MESSAGE CLIMBING THROUGH FL 330 FOR FL 340 WITH ENG. ANTI ICE ON, MESSAGES CLEARED 2 MIN. LATER ENG 1 PARAMETERS NORMAL GROUNDED - YES. PERFORMED ENG IDLE TEST ON NR 1 ENG. PER TSM 77-11-00-810-835-A OPS TEST GOOD NO FAULT
